Histadin tablets

Histadin

  • Active Ingredient: Loratadine
  • 10 mg
Buy Now

What is Histadin?

The active ingredient of Histadin brand is loratadine. Loratadine is an antihistamine that reduces the effects of natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose.

Used for

Histadin is used to treat diseases such as: Allergic Reactions, Allergic Rhinitis, Urticaria.

Side Effect

Possible side effects of Histadin include: ; ; ; ; ; ; .

How to Buy Histadin tablets online?

To buy Histadin online - just click on the "Buy Now" button in the top and follow on to our store. Order and payment takes a few minutes, and all steps are obvious. We do not require a medical prescription plus also we have many methods of payment. Considering all the details of fast delivery and confidentiality, you can read on the applicable pages on the links from the navigation menu.

Related Medications

Optilast

Optilast 10ml

azelastine

More info

Zirtec

Zirtec 10mg, 5mg

cetirizine

More info

Rigotax

Rigotax 10mg, 5mg

cetirizine

More info

Orgy

Orgy 10mg, 5mg

cetirizine

More info

1. About Histadin

Histadin is an antihistamine medicine that relieves the symptoms of allergies. It's used to treat:

It's also used for reactions to insect bites and stings and for some food allergies.

Histadin is known as a non-drowsy antihistamine. It's much less likely to make you feel sleepy than some other antihistamines.

Histadin is available on prescription. You can also buy it from pharmacies and supermarkets.

It comes as tablets or as a liquid that you swallow.

What Is Claritin?

Claritin was first approved by the FDA in April 1993 as a prescription medication and was approved for over the counter sale in December 2002.

Claritin (Histadin) is a non-sedating, "second-generation" antihistamine (H1-blocker). Unlike "first-generation" antihistamines, Claritin doesn't penetrate the central nervous system in high concentrations and therefore, does not cause significant sedation.

Claritin may be taken with or without food, with the onset of action occurring within 1 to 3 hours. Peak effects are generally seen in 8 to 12 hours. Claritin has a long duration of action (

24 hours) and is therefore dosed once daily.

Due to the long duration of action of Claritin, and the lack of sedative effects, it is a good option to treat seasonal and perennial allergies.

2. Key facts

  • It's usual to take Histadin once a day.
  • Histadin is classed as a non-drowsy antihistamine, but some people still find it makes them feel slightly sleepy.
  • Children may also have a headache and feel tired or nervous after taking Histadin.
  • It's best not to drink alcohol while you're taking Histadin as it can make you feel sleepy.
  • Histadin is also called by the brand names Clarityn Allergy and Clarityn Rapide Allergy.

Before taking this medicine

You should not take this medicine if you are allergic to Histadin or to desHistadin (Clarinex).

Ask a doctor or pharmacist if it is safe for you to use this medicine if you have other medical conditions, especially:

kidney disease; or

Histadin is not expected to harm an unborn baby. Tell your doctor if you are pregnant or plan to become pregnant.

Histadin can pass into breast milk, but is considered compatible with breastfeeding. Tell your doctor if you are breast-feeding a baby.

Some forms of Histadin may contain phenylalanine. Talk to your doctor before taking Histadin if you have phenylketonuria (PKU).

Precautions

Before taking Histadin, tell your doctor or pharmacist if you are allergic to it; or to desHistadin; or if you have any other allergies. This product may contain inactive ingredients, which can cause allergic reactions or other problems. Talk to your pharmacist for more details.

Before using this medication, tell your doctor or pharmacist your medical history. Do not self-treat with this medication without consulting your doctor first if you have certain medical conditions such as: kidney disease, liver disease.

Histadin does not usually cause drowsiness when used at recommended doses. However, do not drive, use machinery, or do any activity that requires alertness until you are sure you can perform such activities safely.

If you have hives and your doctor has prescribed Histadin, or if you are considering using this drug to treat your own hives, tell your doctor right away if you have any of these other symptoms because they may be signs of a more serious condition: hives that are an unusual color, hives that look bruised or blistered, hives that do not itch.

Liquid products or chewable tablets may contain sugar and/or aspartame. Caution is advised if you have diabetes, phenylketonuria (PKU), or any other condition that requires you to limit/avoid these substances in your diet. Ask your doctor or pharmacist about using this product safely.

Older adults may be more sensitive to the side effects of this drug, especially drowsiness, or confusion. These side effects can increase the risk of falling.

During pregnancy, this medication should be used only when clearly needed. Discuss the risks and benefits with your doctor before taking this drug.

This medication passes into breast milk. However, it is unlikely to harm a nursing infant. Consult your doctor before breastfeeding.

Overview

While Claritin (Histadin) and Benadryl (diphenhydramine) are both classified as antihistamines, they are not the same and have significantly different characteristics and effects.

To summarize the main differences between the two:

  • Benadryl is a "first-generation" antihistamine while Claritin is classified as a "second-generation" antihistamine.
  • Claritin has a longer duration of action (around 24 hours) than Benadryl (around 4 to 6 hours).
  • Benadryl causes more sedation and drowsiness than Claritin. Claritin is characterized as "non-drowsy".
  • Benadryl has strongeranticholinergic effects than Claritin and may be more effective in treating symptoms of an allergic reaction than Claritin.
  • Due to the anticholinergic effects of Benadryl, it may be more effective than Claritin in the relief of nausea, vomiting, and vertigo associated with motion sickness. Additionally, it is also used to treat mild symptoms of Parkinson's disease.

What other drugs will affect Histadin?

Other drugs may interact with Histadin, including prescription and over-the-counter medicines, vitamins, and herbal products. Tell each of your health care providers about all medicines you use now and any medicine you start or stop using.

▪ Patient/Family Education

May be taken without regard to meals

Take orally-disintegrating tabs immediately after opening the blister packet

DesHistadin does not cause drowsiness

Avoid alcohol during therapy

How to store Histadin

  • Keep all medicines out of the reach and sight of children.
  • Store in a cool, dry place, away from direct heat and light.

Histadin and Grapefruit Juice

Histadin and grapefruit juice are both broken down in the liver the same way, so there's a small chance of adverse effects when both are taken at the same time.

Talk to your doctor or pharmacist about drinking grapefruit juice if you are taking Histadin.

Rated Histadin for Allergic Rhinitis Report

I took 10 mg of the drug and 6 hours latter the symptoms returned, not 24 hours

Chronic Rx

Nonsedating antihistamines can help suppress chronic > ○

The Histadin (Claritin) dosage is 10 mg/day in children older than 6 years of age; 5 mg/day for children between 2 and 5 years.

DesHistadin (Clarinex)—children 12 years and older: 5 mg/day; children 6 to 11 years of age: 2.5 mg/day; 12 months to 5 years: 1.25 mg/day; children 6 to 12 months: 1 mg/day.

Fexofenadine (Allegra)—children 12 years and older: 60 mg twice a day; children 6 to 11 years: 30 mg twice a day.

A “low‐sedating” antihistamine like cetirizine (Zyrtec) is recommended for chronic idiopathic urticaria. Initial dosage—6 months of age to 5 years: 2.5 mg/day; 6 to 11 years: 5 to 10 mg/day; 12 years and older: 10 mg/day.

H2 antagonists (e.g., ranitidine) have been used with H1 antihistamines in some adults to help relieve pruritus and wheal formation.

Oral corticosteroids: long‐term side effects limit the usefulness of corticosteroids in chronic urticaria. Patients with urticarial vasculitis may require high dosages of corticosteroids, and relapses can occur when the corticosteroids are tapered.

Leukotriene antagonists have shown efficacy in chronic urticaria, but are not currently approved by the Food & Drug Administration for this indication.

Immunosuppressive and immunomodulatory agents have been used in patients with severe autoimmune urticaria.

Antihistamines

The effects of co-administration of ketoconazole 400–450 mg/day on the pharmacokinetics of ebastine 20 mg/ day and Histadin 10 mg/day and on the QTc interval have been evaluated in two placebo-controlled studies in healthy men ( n = 55 and 62) (26 c ) . Neither ebastine nor Histadin alone altered the QTc interval. Ketoconazole and placebo increased the mean QTc by 6.96 ms in the ebastine study and by 7.52 ms in the Histadin study. Mean QTc was statistically significantly increased during administration of both ebastine + ketoconazole administration (12.21 ms) and Histadin + ketoconazole (10.68 ms) but these changes were not statistically significantly different from the increases seen with placebo + ketoconazole (6.96 ms). Ketoconazole increased the mean AUC for ebastine 43-fold, and that of its metabolite carebastine 1.4-fold. It increased the mean AUC of Histadin 4.5-fold and that of its metabolite desHistadin 1.9-fold. No subjects withdrew because of electrocardiographic changes or drug-related adverse events. Thus, the larger effect of ketoconazole on the pharmacokinetics of ebastine was not accompanied by a correspondingly larger pharmacodynamic effect on cardiac repolarization.

Q: I have been waking up with headaches since being put on Alavert. Should I tell my doctor?

A: Headaches are a frequently occurring, minor side effect associated with Alavert (Histadin) treatment. It is always a good idea to check with your health care provider if you experience bothersome side effects from a medication. Your doctor may be able to recommend a change in the time of dosage or possibly add a headache medicine to your regimen. Please consult your health care provider for further guidance in your specific case. //www.everydayhealth.com/drugs/Histadin Gregory Latham, RPh

Dictionary Entries near Histadin

Cite this Entry

“Histadin.” The Merriam-Webster.com Medical Dictionary, Merriam-Webster Inc., https://www.merriam-webster.com/medical/Histadin. Accessed 26 December 2019.

Comments on Histadin

What made you want to look up Histadin? Please tell us where you read or heard it (including the quote, if possible).

Histadin

The most common adverse events with Histadin are:

Nervousness and difficulty sleeping have also been reported.


© Copyright 2017-2020 - rootsdentclinic.com - We Care About You!

Sitemap